RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ann. Pure Appl. Logic, 2013, том 164, выпуск 12, страницы 1201–1223 (Mi apal2)  

Topological completeness of the provability logic GLP

L. Beklemishevabc, D. Gabelaiade

a Moscow M.V. Lomonosov State University, Russian Federation
b V.A. Steklov Mathematical Institute, RAS, Moscow, Russian Federation
c National Research University Higher School of Economics, Russian Federation
d TSU A. Razmadze Mathematical Institute, Tbilisi, Georgia
e The Free University of Tbilisi, Tbilisi, Georgia

Аннотация: Provability logic $\mathbf{GLP}$ is well-known to be incomplete w.r.t. Kripke semantics. A natural topological semantics of $\mathbf{GLP}$ interprets modalities as derivative operators of a polytopological space. Such spaces are called GLP-spaces whenever they satisfy all the axioms of $\mathbf{GLP}$. We develop some constructions to build nontrivial GLP-spaces and show that $\mathbf{GLP}$ is complete w.r.t. the class of all GLP-spaces.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований
Министерство образования и науки Российской Федерации
Swiss National Science Foundation STCP-CH-RU “Computational proof theory”
Национальный научный фонд имени Шота Руставели FR/489/5-105/11
CNRS–SRNSF 4135/05-01
The first author was supported by the Russian Foundation for Basic Research (RFBR), Russian Presidential Council for Support of Leading Scientific Schools, and the Swiss–Russian cooperation project STCP-CH-RU “Computational proof theory”. The second author was supported by the Shota Rustaveli National Science Foundation grant #FR/489/ 5-105/11 and the French–Georgian grant CNRS–SRNSF #4135/05-01.


DOI: https://doi.org/10.1016/j.apal.2013.06.008


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 27.11.2011
Исправленный вариант: 02.12.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/apal2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:27

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018